# SDR 2002FA0001235

- Difficulty date: October 29, 2002
- Submitted: October 29, 2002
- Operation: General aviation
- Aircraft: N528ER
- Make and model: Cessna 172S
- Aircraft serial: 172S8926
- Aircraft time: 1,055 hours
- System (JASC): 2701 · Control Column Section
- Part: Guide
- Part number: 24600352
- Condition: Damaged
- Location: Control Column
- Part time: 1,055 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT'S YOKE BINDS WHEN PULLED FULL AFT WITH LEFT HAND CREATING A SIDE LOAD ON COLUMN (IE. FLYING SINGLE HANDED).  MAINTENANCE FOUND THE YOKE ROLLER NOT FULLY ENGAGING IN GUIDE.  YOKE CLEARANCE IS WITHIN SPECIFIED .100 INCH CALLED OUT IN SB99-53-03, HOWEVER, THE ROLLER RIDES TOO LOW IN THE GUIDE AND WILL POP OUT OF THE GUIDE IF ANY SIDE PRESSURE IS APPLIED.  PER SB99-53-03 A AN970-3 SPACER WASHER WAS INSTALLED ALLOWING THE ROLLER DEEPER ENGAGEMENT IN THE GUIDE WITHOUT THE ROLLER BOLT HEAD SCRAPING THE TOP OF THE GUIDE.
